Mathematical Logic Quarterly 65 (1):108-115 (2019)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
DOI 10.1002/malq.201800019
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 54,385
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Leibnizian Models of Set Theory.Ali Enayat - 2004 - Journal of Symbolic Logic 69 (3):775-789.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Bounding Quantification in Parametric Expansions of Presburger Arithmetic.John Goodrick - 2018 - Archive for Mathematical Logic 57 (5-6):577-591.
Presburger Arithmetic with Unary Predicates is Π11 Complete.Joseph Y. Halpern - 1991 - Journal of Symbolic Logic 56 (2):637 - 642.
Presburger Sets and P-Minimal Fields.Raf Cluckers - 2003 - Journal of Symbolic Logic 68 (1):153-162.
Real Closures of Models of Weak Arithmetic.Emil Jeřábek & Leszek Aleksander Kołodziejczyk - 2013 - Archive for Mathematical Logic 52 (1-2):143-157.
Linear-Time Temporal Logics with Presburger Constraints: An Overview ★.Stéphane Demri - 2006 - Journal of Applied Non-Classical Logics 16 (3-4):311-347.


Added to PP index

Total views
9 ( #873,820 of 2,362,053 )

Recent downloads (6 months)
1 ( #553,136 of 2,362,053 )

How can I increase my downloads?


My notes